# SDR DALA2024100709763

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bushing
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION FIXED BUSHING I/B SIDE CENTER HINGE REAR SPAR ON SPOILER 3 RH WING REFER TO AMDS CARD 5770-1010-RT-DE FOR RII. CORRECTIVE ACTION: REPLACED FIXED BUSHING (1 EA) ON ATTACH FITTING I/B SIDE REAR SPAR OF SPOILER 3 RH WING. AS PER A319 SRM 51-72-12-911-002. (0595657)
